RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 4, Pages 387–398 (Mi mz9460)  

This article is cited in 3 scientific papers (total in 3 papers)

Two remarks on varieties of Lie algebras

Yu. A. Bakhturin

M. V. Lomonosov Moscow State University

Abstract: The varieties of Lie algebras in which every subalgebra of the free algebra is also free are completely described, and a proof is given for a theorem on the verbal ideals of the ideals of an absolutely free Lie algebra.

Full text: PDF file (1630 kB)

English version:
Mathematical Notes, 1968, 4:4, 725–730

Bibliographic databases:

UDC: 512.4
Received: 26.12.1967

Citation: Yu. A. Bakhturin, “Two remarks on varieties of Lie algebras”, Mat. Zametki, 4:4 (1968), 387–398; Math. Notes, 4:4 (1968), 725–730

Citation in format AMSBIB
\Bibitem{Bak68}
\by Yu.~A.~Bakhturin
\paper Two remarks on varieties of Lie algebras
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 4
\pages 387--398
\mathnet{http://mi.mathnet.ru/mz9460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=241484}
\zmath{https://zbmath.org/?q=an:0186.34304}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 4
\pages 725--730
\crossref{https://doi.org/10.1007/BF01093709}


Linking options:
  • http://mi.mathnet.ru/eng/mz9460
  • http://mi.mathnet.ru/eng/mz/v4/i4/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Burgin, “Schreier varieties of linear $\Omega$-algebras”, Math. USSR-Sb., 22:4 (1974), 561–579  mathnet  crossref  mathscinet  zmath
    2. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Russian Math. Surveys, 30:4 (1975), 65–113  mathnet  crossref  mathscinet  zmath
    3. V. A. Artamonov, A. V. Klimakov, A. A. Mikhalev, A. V. Mikhalev, “Primitive and almost primitive elements of Schreier varieties”, J. Math. Sci., 237:2 (2019), 157–179  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020